Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mapping for elliptic equations


Authors: J. J. Gergen and F. G. Dressel
Journal: Trans. Amer. Math. Soc. 77 (1954), 151-178
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0063533-2
MathSciNet review: 0063533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon and L. Bers, The expansion theorem for pseudo-analytic functions, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 757-767. MR 0057349 (15:213b)
  • [2] L. Bers, Partial differential equations and generalized analytic functions, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 130-136. Second note, ibid. vol. 37 (1951) pp. 42-47. MR 0036852 (12:173d)
  • [3] Jesse Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 263-321. MR 1501590
  • [4] G. C. Evans, Complements of potential theory, II, Amer. J. Math. vol. 55 (1933) pp. 29-49. MR 1506942
  • [5] -, Fundamental points of potential theory, Rice Institute Pamphlets, vol. 7, No. 4 (1920) pp. 252-329.
  • [6] J. J. Gergen and F. G. Dressel, Mapping by $ p$-regular functions, Duke J. Math. vol. 18 (1951) pp. 185-210. MR 0050019 (14:262g)
  • [7] -, Uniqueness for $ p$-regular mapping, Duke Math J. vol. 19 (1952) pp. 435-444. MR 0050020 (14:262h)
  • [8] E. Goursat, Cours d'analyse mathématique, Paris, vol. 3, 1923.
  • [9] Oliver Dimon Kellogg, Foundations of potential theory, Berlin, 1929.
  • [10] Charles B. Morrey, Jr., On the solutions of quasilinear elliptic partial differential equations, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 126-166. MR 1501936
  • [11] L. Tonelli, Sulla quadratura della superficie, Atti della Reale Accademia dei Lincei (6) vol. 3 (1926) pp. 357-362, 445-450, 633-638, 714-719.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0063533-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society